# SDR DALA2015040902715

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1338 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER ON AFT PRESSURE BULKHEAD FS Y=1338 PROJECTION LONGERON 7R.    FORMER WAS REPLACED IAW SRM 51-30-1, 51-30-2 AND 51-30-5.  LP 1896855.
